Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Athlete, having arthritis, taken cocaine, swollen and painful finger. Side effects of cocaine?

I can't determine if I am suffering from a mild form of arthritis or a cocaine-related side effect. I am 33 years old and an avid runner who has been diagnosed with arthritis in my feet. I use cocaine occasionally ( perhaps once a month for 2 years? ). However the past two times I have used cocaine, I have woken up with a swollen middle finger, and it is rather painful. The pain lasts a few days. This just occurred again. Does this sound like arthritis or a cocaine side effect? Thanks
Asked On : Fri, 19 Apr 2013
Answers:  2 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Friend,
Why give room to Doubts. Cacaine is not a good thing to associate with and it is possible, you may be caught un-awares and make you an ADDICT to Cocaine. I pray, you forget Cocaine. It can ruin your life.
For your arthritis you can try Diclofenac Sodium tablets, prescribed by a doctor. That should set you Right..........................Dr. S
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Prabhakar 's  Response
Thanks for your query. Definitely it is not a side effect of cocaine. It could be arthritis due to an injury. I suggest to avoid cocaine, as it is not a good anti-inflammatory drug. Go for simple NSAIDS which are preferred in inflammation. With the medication you also need rest then only the swelling and pain will subside.
Thank you
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor